# SDR 29GA2015101800001

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 32,978 hours, 36,818 cycles
- Engine: Ge CT7TP*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7253741257
- Condition: Not Reported
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A HAD A HARD TIME OPENING AND CLOSING THE MAIN CABIN DOOR.   R & R AFT LWR SEAL SEAT IAW SRM 53-70-30-208.
